# SDR USAA2010082091724

- Difficulty date: August 11, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 9611661
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON CHANNEL INTERNAL STRUCTURE COCKPIT CABIN BETWEEN BS 219.8 TO BS 227.8 APPROX WL 238 LEFT SIDE.  REPLACED CHANNEL BETWEEN BS 219.8 TO BS 227.8, WL 238 IAW B737 SRM 51-10-02.
